A multivariate version of isotonic regression

S. Sasabuchi, M. Inutsuka, D. D.S. Kulatunga

    Research output: Contribution to journalArticlepeer-review

    32 Citations (Scopus)


    A multivariate generalization of isotonic regression is given enabling the study of statistical inference for ordered vector-valued parameters or sets of ordered parameters, including multivariate extensions of Bartholomew's . xk2 and Ek2.. An iterative algorithm for computing multivariate isotonic regression is proposed and studied.

    Original languageEnglish
    Pages (from-to)465-472
    Number of pages8
    Issue number2
    Publication statusPublished - Aug 1983

    All Science Journal Classification (ASJC) codes

    • Statistics and Probability
    • Mathematics(all)
    • Agricultural and Biological Sciences (miscellaneous)
    • Agricultural and Biological Sciences(all)
    • Statistics, Probability and Uncertainty
    • Applied Mathematics


    Dive into the research topics of 'A multivariate version of isotonic regression'. Together they form a unique fingerprint.

    Cite this